# SDR SWAA2022030804182

- Difficulty date: April 28, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812619
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT SHIELD HAS 2 EA. AREAS OF CORROSION AT FASTENER HOLES AS MARKED. STA; 497 TO 500A; RBL 25 / REMOVED CORROSION FROM FWD CARGO AFT SHILED; VERIFIED WITH 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0. ORIGINAL THICKNESS .032' WITH A LOSS OF .015'; .017' REMAINING. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-01-1. TOOL # 36309 CAL DUE 04/19/20. FABRICATED IN BACK SHOP ON W/O 392181-1400-0002. HEAT TREATED TO T62 ON BACKSHOP WO # 39281-1400-0002. LOCATED AND DRILLED IAW DWG 143A0080 SHEET 9 REV - AND SRM 51-40-05-0G. TREATED AND PRIMED IAW SRM 51-20-01-0G. INSTALLED FWD CARGO AFT SHIELD IAW SRM 51-40-02-0G- PARA 4 AND DWG 143A0080 SHEET 9 REV - P/N 143A8126-19
